advertisement
Question
Posted by: LK | 2005/11/29

Uncomfortable

Dear Doc

We are trying to conceive, and I have now been on my 3rd doze of Clomid and Pregnyl Injection. I take Utrogestan at night. I am one week away from having my period (hopefully not!!). Since the weekend, I am feeling nauseous any time of the day, but what worries me most, is I am feeling uncomfortable/having cramps/pain in my lower abdominal/pelvic area. It comes and goes. I also have sore/tender breasts (which could be as a result of the Utrogestan?) Is this normal, or should I see my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The abdominal pain could be from ovestimulation of the ovaries and the rest of the symptoms may be from the medication. If the pain is severe, you should contact your gynaecologist.

Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement